# SDR GXP2002F00002

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20
- Aircraft serial: 147
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MS287788
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOOSING HYDRAULIC FLUID FROM SYSTEM 2.  REMOVED AND REPLACED MS287788 PACKING ON ALL CONNECTIONS AND FILLED HYDRAULIC SYSTEM.  RESERVOIR NR 1 OR NR 2.  STARTED NR 2 ENG AND LET STABILIZE.  OPS CHECKED GOOD
